MathSciNet Relay Station
MathSciNet bibliographic data
MR310139 22E60 (81.22)
Lorente, M.; Gruber, B. Classification of semisimple subalgebras of simple Lie algebras. J. Mathematical Phys. 13 (1972), 1639–1663.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement